# SDR WTAA970118

- Difficulty date: June 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N268UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120207
- System (JASC): 2730 · Elevator Control System
- Part: Prox Sensor
- Part number: 922AA2YA6PZ722A
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

LAX - TAKEOFF TRIM AURAL WARNING SOUNDED DURING TAKEOFF ROLL.  TAKEOFF ABORTED.  MAINTENANCE ADJUSTED RIGHT PROXIMITY SENSOR.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
